You’ve started vaping and now find yourself wondering, what are the side effects of vaping? Is the dry mouth I’m experiencing normal? Is it okay that my tongue feels weird?
Like anything in life, vaping can have a few side effects. Don’t worry though, none of them are life changing, most are down to the fact that you’re probably need to up your intake of water as a regular vaper. Dehydration makes funny things happen to our bodies, so keep topped up on H20.
Here are a few possible side effects of vaping that you might notice.
- Dry mouth and lips
Vapour is a humectant, which is a substance that attracts moisture. Inhaling this can leave your lips and mouth feeling really dry. When you first move from smoking to vaping this side effect might be more noticeable. Combat it by drinking extra water throughout the day and stay hydrated. Maybe consider investing in a chapstick too.
- Sore throat
If you are just starting to vape you might find that your throat gets a little scratchy when you take a toke of your vape. You might want to reduce your voltage (if you can on your device) and reduce the nicotine.
- Vapers tongue
Vapers tongue is a side effect of vaping that pretty much gets everyone at some point. We wrote a blog “how to cure vapers tongue” which gives you some insight into how to get your juice tasting good again!
- Headaches, dizziness, increased pulse
Any of these side effects of vaping are probably down to an increased uptake of nicotine. It might be that you love vaping that delicious flavour, but you need to consider the level of nicotine you are taking in. Try reducing the nicotine MG and if it continues then have a chat with the doc.
- Muscle pains
VG in e-juice converts to lactic acid when in the body which can cause muscle pains if there is a build up. Now, you might have just had a heavy session at the gym, but if it 100% isn’t down to that then make sure you drink lots of water. This can help to flush your system. If you get this constantly then you might possibly have an allergy to VG, in which case you need to get a test from your Dr.
If you find that you have night sweats, a rash, diarrhea and a really dry throat then you could be experiencing an allergic reaction to the PG in vape juice. If you experience any of these side effects of vaping then stop puffing straight away and go to a Dr to seek advice.
** Please note: this isn’t a comprehensive list. Everyone is different. If you feel that you have a symptom that is down to vaping, then consult your GP. **